Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Heavy vaginal bleeding. Had recent colposcopy. Early period bleeding or pregnant?

I had a colposcopy two days ago and bled for twelve hours after the procedure as expected, then the bleeding stopped, the pain stopped and I was fine. Woke up today (2 days later) and am bleeding heavily. I had a period twelve days ago and am on the pill , is it possible my period is early even though i m taking the pill? was there a chance I was very early pregnant?
Asked On : Wed, 4 Jul 2012
Answers:  1 Views:  63
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
OBGYN 's  Response
Thanks for consulting us.
You usually can't be pregnant 12 days post your periods as it is the time before ovulation & you were on pill on top of that, so, pregnancy would be an unlikely diagnosis.
Colposcopy alone usually don't cause bleeding. However, if you have a procedure like cone biopsy then bleeding is likely. I think you should report this to your treating doctor.
Take care.
Answered: Sat, 31 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor